Volume 12, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Unstable Adams operations on $p$–local compact groups

Fabien Junod, Ran Levi and Assaf Libman

Algebraic & Geometric Topology 12 (2012) 49–74
Bibliography
1 K K S Andersen, J Grodal, The classification of 2–compact groups, J. Amer. Math. Soc. 22 (2009) 387 MR2476779
2 K K S Andersen, J Grodal, J M Møller, A Viruel, The classification of p–compact groups for p odd, Ann. of Math. 167 (2008) 95 MR2373153
3 F R Beyl, J Tappe, Group extensions, representations, and the Schur multiplicator, 958, Springer (1982) MR681287
4 A Borel, Topology of Lie groups and characteristic classes, Bull. Amer. Math. Soc. 61 (1955) 397 MR0072426
5 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, 304, Springer (1972) MR0365573
6 C Broto, N Castellana, J Grodal, R Levi, B Oliver, Subgroup families controlling p–local finite groups, Proc. London Math. Soc. 91 (2005) 325 MR2167090
7 C Broto, R Levi, B Oliver, The rational cohomology of a p–local compact group, in preparation
8 C Broto, R Levi, B Oliver, The homotopy theory of fusion systems, J. Amer. Math. Soc. 16 (2003) 779 MR1992826
9 C Broto, R Levi, B Oliver, Discrete models for the p–local homotopy theory of compact Lie groups and p–compact groups, Geom. Topol. 11 (2007) 315 MR2302494
10 K S Brown, Cohomology of groups, 87, Springer (1982) MR672956
11 W G Dwyer, C W Wilkerson, A new finite loop space at the prime two, J. Amer. Math. Soc. 6 (1993) 37 MR1161306
12 W G Dwyer, C W Wilkerson, Homotopy fixed-point methods for Lie groups and finite loop spaces, Ann. of Math. 139 (1994) 395 MR1274096
13 S Jackowski, J McClure, B Oliver, Homotopy classification of self-maps of BG via G–actions, Part I, Ann. of Math. 135 (1992) 183 MR1147962
14 D Notbohm, On the 2–compact group DI(4), J. Reine Angew. Math. 555 (2003) 163 MR1956596
15 A M Robert, A course in p–adic analysis, 198, Springer (2000) MR1760253
16 C A Weibel, An introduction to homological algebra, 38, Cambridge Univ. Press (1994) MR1269324